Canadian Mathematical Society
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Volume 50 Number 2 (Jun 2007)

Looking for a printed back issue?
161   Functoriality of the Coniveau Filtration
Arapura, Donu; Kang, Su-Jeong
172   An Infinite Dimensional Vector Space of Universal Functions for $H^\infty$ of the Ball
Aron, Richard; Gorkin, Pamela
182   On the Coxeter Transformations for Tamari Posets
Chapoton, Frédéric
191   Every Real Algebraic Integer Is a Difference of Two Mahler Measures
Drungilas, Paulius; Dubickas, Artūras
196   Plane Quartic Twists of $X(5,3)$
Fernández, Julio; González, Josep; Lario, Joan-C.
206   Spherical Space Forms: Homotopy Types and Self-Equivalences for the Group $({\mathbb Z}/a\rtimes{\mathbb Z}/b) \times SL_2\,(\mathbb{F}_p)$
Golasiński, Marek; Gonçalves, Daciberg Lima
215   Elliptic $K3$ Surfaces with Geometric Mordell--Weil Rank $15$
Kloosterman, Remke
227   AF-Skeletons and Real Rank Zero Algebras with the Corona Factorization Property
Kucerovsky, D.; Ng, P. W.
234   A Remark on a Modular Analogue of the Sato--Tate Conjecture
Kuo, Wentang
243   Un nouveau point de repère dans la théorie des formes automorphes
Langlands, Robert P.
268   On the Lack of Inverses to $C^*$-Extensions Related to Property T Groups
Manuilov, V.; Thomsen, K.
284   Second Order Mock Theta Functions
McIntosh, Richard J.
291   Beurling's Theorem and Characterization of Heat Kernel for Riemannian Symmetric Spaces of Noncompact Type
Sarkar, Rudra P.; Sengupta, Jyoti
313   On Cauchy--Liouville--Mirimanoff Polynomials
Tzermias, Pavlos

© Canadian Mathematical Society, 2015 :